# SDR DALA2024071507144

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 6,822 hours, 781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 ONE LEFT DOOR PIN DIFFICULT TO INSERT. CORRECTIVE ACTION: CLEANED AND LUBED PIN PER A330 AMM 52-12. OPS GOOD. (6170157)
